# SDR AALA201701139006

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 14,813 hours, 6,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT CIDS PANEL INDICATING L1 DOOR NOT ARMED.   MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
